MAUDE Adverse Event Report: SC003 SC-FORT MILL CATH PACK (CPJSA)115; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL CATH PACK (CPJSA)115; GENERAL SURGERY TRAY (KIT)
Model Number SAN11CPJSB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record could not be reviewed as the lot number was not provided.No sample was available for investigation.It is vital to the investigation that the customer sample be available for examination and testing.According to the manufacturer, the or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is used for applying medication or absorbing small amounts of body fluids from a patient's body surface.The manufacturer will continue to work with cardinal health to better control the linting and they have implemented several measures to improve it: the suction process was added before products' final folding and operators do it according to standard operation procedure requirements.Linting test method and acceptable criteria was stipulated to see the suction results (=0.38g/10 pieces).In the folding process, the manufacturer used one cloth bag protect 100 pieces semi-finished products to avoid linting stuck onto the products during products' transfer.From the investigation, no abnormal situation happened in production and all linting test data were within the acceptable range.Therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported that the blue cotton or towels pwtb03-stm from the catheterization pack san11cpjsb were linting.No injury was reported.No further details of the case or patient demographics were provided by the customer after numerous attempts to retrieve.Mdr being filed for malfunction and potential risk to the patient.

Brand Name
CATH PACK (CPJSA)115
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key9193444
Report Number1423537-2019-00360
Device Sequence Number480501
Product Code LRO
UDI-Device Identifier10888439349597
UDI-Public10888439349597
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN11CPJSB
Device Catalogue NumberSAN11CPJSB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;